Exploiting skewness to build an optimal hedge fund with a currency overlay

Adcock, C.J. (2005) Exploiting skewness to build an optimal hedge fund with a currency overlay. The European Journal of Finance, 11 (5). pp. 445-462. ISSN 1351-847X

Abstract

Metadata

Authors/Creators:
  • Adcock, C.J.
Copyright, Publisher and Additional Information: © 2005 Taylor & Francis. This is an author produced version of a paper subsequently published in The European Journal of Finance. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Currency hedging; multivariate skew normal distribution; portfolio selection
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Miss Anthea Tucker
Date Deposited: 21 Jun 2010 15:25
Last Modified: 08 Feb 2013 17:00
Published Version: http://dx.doi.org/10.1080/13518470500039527
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/13518470500039527

Download

Filename: Adcock_10949.pdf

Share / Export

Statistics